MathSciNet Relay Station
MathSciNet bibliographic data
MR2339724 (2008d:47118) 47H10 (47J20 47J25 49J40)
Noor, Muhammad Aslam; Yao, Yonghong Three-step iterations for variational inequalities and nonexpansive mappings. Appl. Math. Comput. 190 (2007), no. 2, 1312–1321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement